MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTRAFIX 6-7MMX30MMTPRSCR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOINTRAFIX 6-7MMX30MMTPRSCR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 254622
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4) - incomplete.The expiration date is not currently available.
 
Event or Problem Description
It was reported by our affiliate that postoperative screw breakage.The patient accepted reconstruction of cruciate ligament on (b)(6) 2018.No anomaly was occurred in procedure.After operation patient returned hospital for check and x-ray report indicated screw broke.No additional treatment was given.The patient has no discomfort.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device was discarded by the customer therefore, device is not available for a physical evaluation.It was reported that the implant device broke post-surgery, with the use of x-ray.No issues during the procedure was reported.As reported, the patient is stable and not experiencing any discomfort.No further information regarding the procedure or the device used has been provided to determine a root cause for this failure.The dhr review indicated that this batch of devices were processed without incident, therefore, there is no evidence of manufacturing anomalies on the records reviewed.Furthermore, a review into the depuy mitek complaints system revealed no other complaints of any type for this lot of devices that were released to distribution.Based on the information available this complaint will be accounted for and monitored via post market surveillance activities.However, if additional information is made available, the investigation will be updated as applicable.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by our affiliate that postoperative screw breakage.The patient accepted reconstruction of cruciate ligament on (b)(6) 2018.No anomaly was occurred in procedure.After operation patient returned hospital for check and x-ray report indicated screw broke.No additional treatment was given.The patient has no discomfort.Additional information from affiliate: the failure was detected by an x-ray report.Unknown if the implant pulled out.Unknown if a revision is planned.Unknown if there is an attributable cause for the failure (e.G.Trauma, poor bone quality, non-compliance).Unknown if there is any patient impact.Unknown if there was a resulting harm to the patient at the time this complaint is capture/reported.

Brand Name
BIOINTRAFIX 6-7MMX30MMTPRSCR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7560910
Report Number1221934-2018-51146
Device Sequence Number16187255
Product Code HWC
UDI-Device Identifier10886705013197
UDI-Public10886705013197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number254622
Device Lot NumberL190129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;